# SDR P5CA0601470

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,237 hours, 14,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1920 S38-40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT HAS 1 INCH HALF CIRCLE BLEND 8 INCHES FROM BOTTOM OF CUTOUT.  REPAIRED PER BOEING 8100-9 PER ECRA 921FT-57-747-017, SRM 51-30-02.
